# SDR USAA2012031200007

- Difficulty date: March 8, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 36,719 hours, 16,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5348001921695
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - CRACK ON SHEAR PLATE BETWEEN FR68 TO FR69.6, Z-500, -Y1292.  REPLACED SHEAR PLATE BETWEEN FR68 TO FR69.6, Z-500, -Y1292 IAW A320 SRM 51-72-11 & TYPICAL REPAIR # TR320-2528-10-0011C.
